Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 31, Number 2

Fatou-type theorems and boundary value problems for elliptic systems in the upper half-space
J. M. Martell, D. Mitrea, I. Mitrea and M. Mitrea.
St. Petersburg Math. J. 31 (2020), 189-222
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectral properties of nonassociative algebras and breaking regularity for nonlinear elliptic type PDEs
V. G. Tkachev.
St. Petersburg Math. J. 31 (2020), 223-240
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Note on an eigenvalue problem for an ODE originating from a homogeneous $p$-harmonic function
M. Akman, J. Lewis and A. Vogel.
St. Petersburg Math. J. 31 (2020), 241-250
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Behavior of solutions of the Dirichlet Problem for the $p(x)$-Laplacian at a boundary point
Yu. A. Alkhutov and M. D. Surnachev.
St. Petersburg Math. J. 31 (2020), 251-271
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weak global solvability of the two-phase problem for a class of parabolic systems with strong nonlinearity in the gradient. The case of two spatial variables
A. A. Arkhipova.
St. Petersburg Math. J. 31 (2020), 273-296
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Atypicality of power-law solutions to Emden–Fowler type higher order equations
I. V. Astashova.
St. Petersburg Math. J. 31 (2020), 297-311
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounded point derivations on certain function spaces
J. E. Brennan.
St. Petersburg Math. J. 31 (2020), 313-323
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On conformal spectral gap estimates of the Dirichlet–Laplacian
V. Gol′dshtein, V. Pchelintsev and A. Ukhlov.
St. Petersburg Math. J. 31 (2020), 325-335
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Landis’ conjecture in the plane when the potential has an exponentially decaying negative part
B. Davey, C. Kenig and J.-N. Wang.
St. Petersburg Math. J. 31 (2020), 337-353
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximate approximations: recent developments in the computation of high dimensional potentials
F. Lanzara and G. Schmidt.
St. Petersburg Math. J. 31 (2020), 355-370
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Eigenvalues of the Neumann–Poincaré operator in dimension 3: Weyl’s law and geometry
Y. Miyanishi and G. Rozenblum.
St. Petersburg Math. J. 31 (2020), 371-386
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sufficient conditions on Liouville type theorems for the 3D steady Navier–Stokes equations
G. Seregin and W. Wang.
St. Petersburg Math. J. 31 (2020), 387-393
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions